# SDR VJ9800505

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR SUPPORT CORRODED BETWEEN BS 294-312 FLOORBEAMS, RBL 11.  REMOVED CORROSION OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED FLOOR SUPPORT, ALODINED, PRIMED, AND INSTALLED REPAIR IAW SRM 51-40-3, 51-10-2, MM 51-21-31, AND SRM 51-30-2.
